Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 1, 2016, 8:49 AM EDT for Washington County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2016, 8:49 AM EDT (12:49 UTC)
- Expired
- Apr 1, 2016, 9:30 AM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
County Washington County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
277
WWUS82 KFFC 011249
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 AM EDT FRI APR 1 2016
GAZ074-084-085-011330-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-
849 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
NORTHEASTERN WILKINSON AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 930
AM EDT...
AT 849 AM EDT...A STRONG THUNDERSTORM WAS OVER TOOMSBORO...OR 7 MILES
EAST OF IRWINTON...MOVING EAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...WRIGHTSVILLE...TENNILLE...TOOMSBORO AND OCONEE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3272 8309 3289 8315 3300 8279 3272 8272
TIME...MOT...LOC 1249Z 252DEG 20KT 3281 8305
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 1, 7:35 AM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 1, 7:35 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 735 AM EDT FRI APR 1 2016 .UPDATE... UPDATED TO ADD THE NEW TOR WATCH. STORMS HAVE BEEN CYCLING UP AND DOWN ALL MORNING...AND HAVE NOT WEAKENED. MESOANALYSIS SHOWS THE SFC-6KM SHEAR HAS INCREASED ACROSS PORTIONS OF EAST CENTRAL GA. STORMS ARE WORKING ON ALL OF THE AVAILABLE INSTABILITY IN PLACE. THE COLD FRONT IS CURRENTLY ACROSS FAR NW GA. IT MAY TAKE A LITTLE LONGER FOR THE ATMOS TO RECOVER THIS AFTERNOON...BUT THE POTENTIAL STILL EXISTS FOR STRONG TO ISOLD SEVERE STORMS SOUTH OF INTERSTATE 20 THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 657 AM EDT FRI APR 1 2016/ UPDATE... UPDATED FOR THE TOR WATCH EXTENSION. PREV DISCUSSION... /ISSUED 453 AM EDT FRI APR 1 2016/ UPDATE... UPDATED TO EXTEND THE TORNADO WATCH. NO OTHER CHANGES. PREV DISCUSSION... /ISSUED 412 AM EDT FRI APR 1 2016/ SHORT TERM /TODAY THROUGH SATURDAY/... ACTIVE DAY ON TAP FOR THE FORECAST AREA AS A COLD FRONT MOVES THROUGH. REGIONAL RADAR SHOWS A WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE CWFA THIS MORNING. THIS ACTIVITY DEVELOPED OUT AHEAD OF THE COLD FRONT AND PUSHED EAST. THE COLD FRONT CURRENTLY STRETCHES FROM CENTRAL TN BACK THROUGH CENTRAL AL TO THE GULF COAST. A MID LEVEL SHORTWAVE HAS STEEPENED LAPSE RATES THIS MORNING...HELPING TO SUSTAIN CONVECTION BUT WILL PUSH OFF TO THE EAST EARLY THIS MORNING. IN ADDITION...MESOANALYSIS SHOWS GOOD SHEAR ALSO HELPING TO SUSTAIN THE STRONG THUNDERSTORMS. THE HI-RES MODELS DON'T HAVE A GREAT HANDLE ON WHAT IS CURRENTLY GOING ON...WITH THE HRRR WITH THE BEST PRECIP PATTER BUT THE CONVECTION IS A LOT WEAKER THAN WHAT IS ACTUALLY OCCURRING. THE WRF HAS A BETTER HANDLE ON WHAT IS GOING ON TO THE SOUTH. DO THINK THE AREA OF STORMS ACROSS EASTERN AL WILL HOLD TOGETHER AND CONTINUE EASTWARD INTO THE CWFA. DO THINK THAT SEVERE STORMS WILL BE LIMITED IN COVERAGE...BUT STRONG STORMS ARE LIKELY THROUGH THE MORNING HOURS. ALL OF THE MODELS ARE SHOWING A SLOW DOWN IN THE SOUTHWARD PROGRESSION OF THE FRONT EARLY TODAY. IT WILL LIKELY BECOME STATIONARY FOR A SHORT PERIOD OF TIME ACROSS NORTHERN GA...SO DO EXPECT SOMEWHAT OF A LULL IN THE STRONG/SEVERE ACTIVITY LATER THIS MORNING AND POSSIBLY LASTING INTO THE EARLY AFTERNOON. DURING THE LATE AFTERNOON AND INTO THE EVENING HOURS...A MID LEVEL SHORTWAVE AND UPPER LEVEL JET STREAK WILL MOVE OUT OF THE GOMEX AND NORTHEAST INTO GA. THESE TWO FEATURES WILL HELP ENHANCE CONVECTIVE ACTIVITY ALONG AND AHEAD OF THE FRONT AGAIN. EXACTLY WHERE THE CONVECTION FIRES LATE THIS AFTERNOON WILL BE HEAVILY DEPENDENT UPON WHERE THE FRONT SETS UP THIS MORNING. AREAS SOUTH OF THE FRONT WILL HAVE HAVE THE BEST CHANCES OF DE-STABILIZING WITH MORE HEATING LIKELY. WITH THIS IN MIND...THINK THE BEST CHANCES FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR THIS AFTERNOON. CONVECTION WILL HAVE A GOOD CHANCE OF LINGERING WELL INTO THE EVENING HOURS. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND AN ISOLATED TORNADO. THE FRONT IS EXPECTED TO PICK UP A LITTLE SPEED TONIGHT AND BEGIN TO PUSH SOUTHWARD AGAIN AS THE 500MB TROUGH BEGINS TO SWING THROUGH. THE TROUGH DOESN'T LOOK TO CLEAR THE CWFA UNTIL LATE IN THE DAY SATURDAY. AGAIN...THE BEST CHANCES OF PRECIP WILL BE ALONG AND AHEAD OF THE FRONT EARLY SATURDAY WITH A FEW THUNDERSTORMS POSSIBLE ACROSS THE EXTREME SOUTHERN PORTION OF THE CWFA. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. NLISTEMAA LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... THE LONG TERM PORTION OF THE FORECAST WILL REMAIN RELATIVELY QUIET UNTIL LATE NEXT WEEK. A WEAK FRONTAL BOUNDARY WILL MOVE THROUGH DURING THE DAY ON TUESDAY. MOISTURE WILL BE LIMITED WITH THIS FEATURE...AN NOT EXPECTING ANY PRECIP ACROSS THE FORECAST AREA AT THIS TIME. HIGH PRESSURE WILL BRIEFLY SET UP ACROSS THE AREA UNTIL LATE WEDNESDAY/EARLY THURSDAY. THIS SYSTEM WILL BRING THE NEXT BEST CHANCES FOR PRECIP. EVEN THOUGH THE WEATHER WILL BE QUIET...FROST/FREEZE HEADLINES WILL BE POSSIBLE NEXT WEEK. THE AREA THAT HAS THE MOST POTENTIAL TO SEE ANY FROST/FREEZE HEADLINES WILL BE THE NORTHEAST MTNS OF GA. THE MOST LIKELY TIME PERIODS WOULD BE SATURDAY NIGHT...TUESDAY NIGHT AND THURSDAY NIGHT...DUE TO DRIER AND COOLER AIR SETTLING OVER THE AREA BEHIND COLD FRONTS. NLISTEMAA HYDROLOGY... ON AVERAGE...ONE TO TWO INCHES OF RAINFALL HAS FALLEN OVER PORTIONS OF THE FORECAST AREA THROUGH THIS MORNING. THERE ARE TWO AXES OF HEAVIER RAINFALL...ONE ACROSS NORTHERN GA AND THE SECOND ACROSS WEST CENTRAL GA. THERE HASN'T BEEN AN AIRMASS CHANGE AND PWATS REMAIN ANOMALOUSLY HIGH FOR THIS TIME OF YEAR WITH VALUES 1.5 INCHES PLUS THROUGH TONIGHT. SO...ADDITIONAL HEAVY RAINFALL IS POSSIBLE THROUGH THIS EVENING. WILL NOT MAKE ANY CHANGES TO THE FLOOD WATCH AT THIS TIME...BUT MAY RE-CONSIDER LATER THIS MORNING. NLISTEMAA && .AVIATION... 12Z UPDATE... WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS HAVE FINALLY PUSHED OFF TO THE EAST OF ATL. DO EXPECT A LULL IN ACTIVITY DURING FROM THE MID MORNING TO EARLY AFTERNOON HOURS. SINCE THE ATMOS HAS BEEN FAIRLY WELL WORKED OVER...CONVECTION MAY FIRE LATER THAN EXPECTED THIS AFTERNOON. WINDS SHOULD GO NW LATE THIS EVENING...BEFORE 06Z. //ATL CONFIDENCE...12Z UPDATE... MED CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 78 54 67 42 / 70 50 10 0 ATLANTA 75 53 64 43 / 70 40 10 0 BLAIRSVILLE 74 47 60 35 / 50 30 10 0 CARTERSVILLE 75 49 64 38 / 40 30 10 0 COLUMBUS 75 56 68 45 / 80 70 20 0 GAINESVILLE 76 53 64 41 / 60 40 10 0 MACON 74 57 69 44 / 80 70 20 0 ROME 75 49 64 38 / 30 30 10 0 PEACHTREE CITY 75 52 65 41 / 70 50 10 0 VIDALIA 79 65 73 48 / 80 70 40 5 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BLECKLEY...CHATTAHOOCHEE...CRISP...DODGE... DOOLY...EMANUEL...GLASCOCK...HOUSTON...JEFFERSON...JOHNSON... JONES...LAURENS...MONTGOMERY...PULASKI...STEWART...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX... WILKINSON. FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...CLAYTON... COWETA...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...FAYETTE... GLASCOCK...GREENE...HANCOCK...HARRIS...HEARD...HENRY...HOUSTON... JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE... NEWTON...PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. TORNADO WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: BIBB...CRAWFORD...MACON...MARION...PEACH...SCHLEY... SUMTER...TAYLOR...WEBSTER. TORNADO WATCH UNTIL 8 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: TALBOT...UPSON. && SHORT TERM... AVIATION...
Hazardous weather outlook, Apr 1, 7:53 AM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 753 AM EDT FRI APR 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 753 AM EDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... THROUGH THE MID MORNING HOURS...STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS MUCH OF CENTRAL GEORGIA. A TORNADO WATCH IS IN EFFECT THROUGH 3 PM FOR PORTIONS OF CENTRAL GEORGIA MAINLY SOUTH AND EAST OF A COLUMBUS TO MACON TO WARTHEN LINE. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND ISOLATED TORNADOES. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN LATE THIS AFTERNOON AND EVENING AS THE COLD FRONT MOVES THROUGH GEORGIA. THE MOST LIKELY AREA FOR THE STRONG TO SEVERE THUNDERSTORMS WILL BE ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. IN ADDITION...VERY HEAVY RAINFALL IS EXPECTED. FLOODING AND FLASH FLOODING WILL BE POSSIBLE. A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... TEMPERATURES IN THE LOWER TO MIDDLE 30S ARE POSSIBLE NEXT WEEK ACROSS THE NORTHEAST GEORGIA MOUNTAINS. AREAS OF FROST WILL POSE A THREAT TO TENDER VEGETATION. THE MOST LIKELY NIGHTS FOR FROST DEVELOPMENT WILL BE SATURDAY NIGHT...TUESDAY NIGHT AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 1, 5:16 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 AM EDT FRI APR 1 2016
GAZ066>069-078-079-089-011000-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-TROUP GA-PIKE GA-
MERIWETHER GA-
516 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MUSCOGEE...HARRIS...
WESTERN TALBOT...NORTHWESTERN UPSON...SOUTHEASTERN TROUP...WESTERN
PIKE AND MERIWETHER COUNTIES UNTIL 600 AM EDT...
AT 516 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LAGRANGE TO 6 MILES EAST OF RIVER VIEW TO NEAR
GRIFFEN MILL...AND MOVING EAST AT 60 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...HAMILTON...TALBOTTON...GREENVILLE...MANCHESTER...PINE MOUNTAIN...
WOODBURY...WAVERLY HALL...WARM SPRINGS...WOODLAND...MOLENA...GAY...SUNSET
VILLAGE...BAUGHS CROSSROADS...PLEASANT HILL...HARRIS CITY...BARTLETTS
FERRY DAM...ATWATER...LAKE HARDING AND OLIVE BRANCH.
LAT...LON 3279 8510 3312 8511 3317 8444 3300 8430
3259 8461 3253 8501 3258 8507 3262 8509
3263 8508 3264 8511 3266 8509 3269 8512
3272 8512 3274 8511 3275 8514
TIME...MOT...LOC 0916Z 253DEG 52KT 3308 8503 3281 8504 3247 8529Special weather statement, Apr 1, 6:01 AM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 AM EDT FRI APR 1 2016
GAZ067>072-078>082-089>091-011045-
MUSCOGEE GA-MARION GA-UPSON GA-TAYLOR GA-JONES GA-PIKE GA-LAMAR GA-
MONROE GA-MERIWETHER GA-HARRIS GA-TALBOT GA-CRAWFORD GA-BIBB GA-
CHATTAHOOCHEE GA-
601 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...NORTHWESTERN MARION...
UPSON...NORTHERN TAYLOR...NORTHWESTERN JONES...PIKE...LAMAR...
MONROE...EASTERN MERIWETHER...EASTERN HARRIS...TALBOT...NORTHWESTERN
CRAWFORD...NORTHWESTERN BIBB AND NORTHEASTERN CHATTAHOOCHEE COUNTIES
UNTIL 645 AM EDT...
AT 601 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MEANSVILLE TO NEAR WOODLAND TO NEAR NORTH FORT
BENNING...AND MOVING EAST AT 55 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...FORSYTH...BUTLER...ZEBULON...ROBERTA...TALBOTTON...
MANCHESTER...WOODBURY...WAVERLY HALL...MILNER...WARM SPRINGS...WOODLAND...
MOLENA...YATESVILLE...MEANSVILLE...JUNCTION CITY...CULLODEN...GENEVA AND
ALDORA.
LAT...LON 3257 8503 3265 8492 3272 8489 3278 8482
3318 8457 3313 8364 3283 8387 3254 8419
3247 8500 3250 8500 3255 8503
TIME...MOT...LOC 1001Z 251DEG 46KT 3308 8430 3276 8453 3252 8485Special weather statement, Apr 1, 6:44 AM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 AM EDT FRI APR 1 2016
GAZ069-071-079>082-091-093-094-011130-
TALBOT GA-UPSON GA-MARION GA-MACON GA-TAYLOR GA-CRAWFORD GA-PEACH GA-
MONROE GA-BIBB GA-
644 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALBOT...
SOUTHEASTERN UPSON...NORTHERN MARION...NORTHERN MACON...TAYLOR...
CRAWFORD...PEACH...SOUTHWESTERN MONROE AND WESTERN BIBB COUNTIES
UNTIL 730 AM EDT...
AT 644 AM EDT...A STRONG THUNDERSTORM WAS NEAR BUTLER...MOVING EAST
AT 45 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...FORT VALLEY...BUTLER...ROBERTA...BYRON...MARSHALLVILLE...REYNOLDS...
JUNCTION CITY...GENEVA...RUPERT...PRATTSBURG...POTTERVILLE...GARDEN
VALLEY...LIZELLA...SALEM...MARION ESTATES...MUSELLA...JUNIPER...HORNS AND
CARSONVILLE.
LAT...LON 3249 8466 3253 8464 3283 8433 3290 8369
3245 8381 3244 8383 3246 8383 3246 8384
3238 8384 3237 8386
TIME...MOT...LOC 1044Z 270DEG 39KT 3262 8430Local storm report, Apr 1, 8:17 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 AM EDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM TSTM WND GST 1 SE ELBERTA 32.65N 83.60W
04/01/2016 M83 MPH HOUSTON GA ASOS
WARNER ROBINS ASOS STATION REPORTED PEAK GUST OF 72 KTS
OUT OF SW JUST NORTH OF STRONG ROTATION SIGNATURE.
&&
EVENT NUMBER FFC1600209
BAKERSpecial weather statement, Apr 1, 8:29 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 AM EDT FRI APR 1 2016
GAZ083-084-011300-
TWIGGS GA-WILKINSON GA-
829 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TWIGGS AND SOUTHWESTERN
WILKINSON COUNTIES UNTIL 900 AM EDT...
AT 829 AM EDT...A STRONG THUNDERSTORM WAS NEAR JEFFERSONVILLE...
MOVING EAST AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING DAMAGE.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSONVILLE...IRWINTON AND MCINTYRE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3264 8334 3272 8336 3285 8320 3264 8312
3263 8313
TIME...MOT...LOC 1229Z 250DEG 23KT 3273 8329Special weather statement, Apr 1, 8:49 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 AM EDT FRI APR 1 2016
GAZ074-084-085-011330-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-
849 AM EDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
NORTHEASTERN WILKINSON AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 930
AM EDT...
AT 849 AM EDT...A STRONG THUNDERSTORM WAS OVER TOOMSBORO...OR 7 MILES
EAST OF IRWINTON...MOVING EAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...WRIGHTSVILLE...TENNILLE...TOOMSBORO AND OCONEE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3272 8309 3289 8315 3300 8279 3272 8272
TIME...MOT...LOC 1249Z 252DEG 20KT 3281 8305The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 10:49 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 41 min |
| Mar 31, 11:26 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 7 more | 64 min |
| Mar 31, 11:35 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 40 min |
| Apr 1, 12:12 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Morgan, Newton, Putnam | 48 min |
| Apr 1, 12:28 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 32 min |
| Apr 1, 12:32 AM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 43 min |
| Apr 1, 1:20 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 1 more | 40 min |
| Apr 1, 1:49 AM EDT | Special Weather Statement | FFC | Chattahoochee, Lamar, Marion, Talbot, Taylor, Upson | 41 min |
| Apr 1, 2:57 AM EDT | Tornado Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 33 min |
| Apr 1, 3:35 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 40 min |
| Apr 1, 4:18 AM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 42 min |
| Apr 1, 4:31 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding | 44 min |
| Apr 1, 4:51 AM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 1, 5:16 AM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot, Troup | 44 min |
| Apr 1, 6:01 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Muscogee, Pike, Talbot, Taylor and 1 more | 44 min |
| Apr 1, 6:44 AM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 46 min |
| Apr 1, 6:54 AM EDT | Tornado Warning | FFC | Crawford, Peach, Taylor | 36 min |
| Apr 1, 7:30 AM EDT | Tornado Warning | FFC | Houston, Peach, Twiggs | 30 min |
| Apr 1, 7:58 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 32 min |
| Apr 1, 8:29 AM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
| Apr 1, 8:52 AM EDT | Tornado Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Apr 1, 9:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 4 days |
| Apr 1, 9:29 AM EDT | River Flood Warning | FFC | Jones | 25 hr |
| Apr 1, 9:34 AM EDT | Severe Thunderstorm Warning | FFC | Laurens | 29 min |
| Apr 1, 10:02 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 31 hr |
| Apr 1, 10:02 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 12 min |
| Apr 1, 10:40 AM EDT | Tornado Warning | FFC | Emanuel, Treutlen | 35 min |
| Apr 1, 11:15 AM EDT | Tornado Warning | FFC | Emanuel | 15 min |
| Apr 1, 11:48 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 42 min |
| Apr 1, 12:10 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 35 min |
| Apr 1, 12:32 PM EDT | Special Weather Statement | FFC | Macon | 28 min |
| Apr 1, 12:37 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 23 min |
| Apr 1, 1:02 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
| Apr 1, 1:03 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Apr 1, 1:03 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 51 hr |
| Apr 1, 1:03 PM EDT | River Flood Warning | FFC | Putnam | 21 hr |
| Apr 1, 1:53 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 26 hr |
| Apr 1, 1:53 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 5 days |
| Apr 1, 1:53 PM EDT | River Flood Warning | FFC | Dooly, Macon, Sumter | 42 hr |
| Apr 1, 1:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Apr 1, 2:13 PM EDT | Special Weather Statement | FFC | Dodge, Laurens, Wheeler | 47 min |
| Apr 1, 2:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Apr 1, 2:28 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 47 min |
| Apr 1, 2:39 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 21 min |
| Apr 1, 2:56 PM EDT | Special Weather Statement | FFC | Dodge, Telfair, Wilcox | 49 min |
| Apr 1, 3:01 PM EDT | Areal Flood Warning | FFC | Baldwin, Bibb, Crawford, Harris, Houston, Jones and 9 more | 18 hr |
| Apr 1, 3:45 PM EDT | River Flood Warning | FFC | Montgomery, Treutlen, Wheeler | 24 hr |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.